Publication
Title
Transferability of species distribution models: a functional habitat approach for two regionally threatened butterflies
Author
Language
English
Source (journal)
Conservation biology. - Cambridge, Mass.
Publication
Cambridge, Mass. : 2007
ISSN
1746-2428
Volume/pages
21:1(2007), p. 201-212
ISI
000244148800029
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.11.2017
To cite this reference